# SDR DALA2022051803428

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 80,469 hours, 10,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 EMERGENCY LIGHTS AT ROW 34 DO NOT ILLUMINATE DURING TEST OF EMERGENCY LIGHTS. CORRECTIVE ACTION: FOUND BROKEN WIRES AT SEAT ROW 34. REPINNED WIRES. (8678529)
